Homotopy perturbation method to obtain exact special solutions with solitary patterns for Boussinesq-like B ( m , n ) equations with fully nonlinear dispersion

Articles > Article ยท 2009

Authors: Ahmet YILDIRIM

Journal of Mathematical Physics, International, WoS, 2009, vol 50

DOI: 10.1063/1.3077223

Summary

In this paper, we studied the Boussinesq-like equations with fully nonlinear dispersion B(m,n) equations which exhibit solutions with solitary patterns. New exact solitary solutions of the equations are found. The two special cases, B(2,2) and B(3,3), are chosen to illustrate the concrete scheme of the homotopy perturbation method in B(m,n) equations. The nonlinear equations B(m,n) are addressed for two different cases, namely when m=n being odd and even integers. General formulas for the solutions of B(m,n) equations are established. This article is being retracted effective 20 September 2012.

View details